# SDR RAIA00511004

- Difficulty date: November 5, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 19,570 hours, 19,386 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 141910013
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT- 3603- SYR - RT AND LT HYD SYSTEM FAIL.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE HYD PUMP PRESSURE AND SUCTION HOSES.
